# SDR AALA20060356

- Difficulty date: June 3, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - CEILING EMERGENCY LIGHTS AT SEAT ROWS 7 TO 12 SECTION INOPERATIVE.  REPLACED BATTERY PACK AT SEAT 8D FOR CEILING EMERGENCY LIGHTS AT SEAT ROWS 7 TO 12.  SYSTEM GROUND CHECKED NORMAL OPERATION.
